Can blood pressure medicine cause skin problems?

·

Can blood pressure tablets cause dermatitis?

Captopril may induce pruritus in up to 15% of the patients and skin eruptions in 2%. The most serious dermatological side effect, exfoliative dermatitis, is very rarely seen following the use of anti-hypertensive drugs or diuretics.

Can blood pressure medicine cause rashes?

Medications, such as antibiotics and those used to regulate blood pressure and control cholesterol, can often cause rashes. Any medication can cause a rash to develop, so it’s important to identify the cause of any rash that develops while properly treating the condition for which the medication was prescribed.

What are the 4 worst blood pressure drugs?

Blood Pressure Medications: Understanding Your Options

  • Atenolol. …
  • Furosemide (Lasix) …
  • Nifedipine (Adalat, Procardia) …
  • Terazosin (Hytrin) and Prazosin (Minipress) …
  • Hydralazine (Apresoline) …
  • Clonidine (Catapres)

What are the 4 signs your heart is quietly failing?

Heart failure signs and symptoms may include: Shortness of breath with activity or when lying down. Fatigue and weakness. Swelling in the legs, ankles and feet.

What medications cause itchy skin?

These drugs are known to make you start scratching.

  • Certain high blood pressure drugs called ACE inhibitors.
  • Allopurinol for gout.
  • Amiodarone for heart rhythm problems.
  • Pills called diuretics that relieve bloating.
  • Estrogen.
  • Hydroxyethyl cellulose (used during surgery)
  • Prescription pain drugs called opioids.
THIS IS IMPORTANT:  How many atoms are in 1 mole of CA?

What medications make your skin itch?

Medication or cancer treatment.

Itch can be a side effect of taking some medications, such as aspirin, prescription-strength pain relievers called opioids, and some blood-pressure drugs.

Can blood thinners cause skin problems?

Certain blood thinners, such as warfarin, can cause anticoagulant-induced skin necrosis. At first, you might notice your skin turns red and painful.

What do drug rashes look like?

Drug rashes can appear as a variety of skin rashes, including pink to red bumps, hives, blisters, red patches, pus-filled bumps (pustules), or sensitivity to sunlight. Drug rashes may involve the entire skin surface, or they may be limited to one or a few body parts. Itching is common in many drug rashes.

Can heart medication cause itchy skin?

Cardiovascular medicines that can cause pruritus include: Amlodipine. Diltiazem. Verapamil.